Am on Neurontin because of shingles. I take it at night but when I take it in the morning, i am so drowsy & tired it is hard to function. Could I take it in the evening and then at bedtime, say about four hours apart without doing any harm?
The best response to your question is ... talk to your doc. Neurontin does nothing but help my nerve pain, no sleepiness, no side effects at all. Sorry you're having issues. My hubby takes his three times a day at 100 mg each dose. I take mine 300 mg twice a day. You really need to ask your doc. I wouldn't take it 4 hours apart, but your doc may have another opinion.
To good health,
Sadie, I had the same problem with Neurontin (gabapentin), foggy brain when I took the morning dose. I was able to only take the one 100 mg at night and really could not see any benefit after 1 year. there is a newer version that is a time release called Horizant, ask your doc about that, it is supposed to have fewer side effects. Good Luck!
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2011 • 3 answers
Posted 3 May 2011 • 4 answers
Posted 20 Sep 2013 • 5 answers
Posted 10 Nov 2014 • 2 answers
Posted 28 Nov 2016 • 0 answers